# SDR AU981132

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B30
- Propeller: Hartzl HCB3TN5
- System (JASC): 2720 · Rudder Control System
- Part: Rod Fork
- Part number: OIOA61636
- Condition: Failed
- Location: Rudder Control
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CONTROL ROD FORK END ROTATED AND CAUSED RESTRICTED MOVEMENT WHICH EVENTUALLY SNAPPED THE FORK.  INVESTIGATION FOUND THAT THE LOCKNUT HAD WORKED LOOSE.
